# SDR P2EA2002M008

- Difficulty date: February 17, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N131NJ
- Make and model: Doug DC-9-83
- Aircraft serial: 49846
- Aircraft time: 32,514 hours, 16,563 cycles
- Engine: Pwa JT8D219
- Engine time: 29,674 hours, 15,081 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Guide Vane
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF THE NR 2 ENGINE INLET FOUND THE IGV AT 4 O'CLOCK WITH CRACK.  UPON FURTHER INSPECTION FOUND THE NR 2 ENGINE BEARING HUB CRACKED.  REPLACED THE NR 2 ENGINE INLET GUIDE VANE ASSY AND REPLACED THE NR 2 ENGINE BEARING HUB IAW 72-23-01 AND 72-23-02, OP'S CHECK NORMAL.
